# SDR ASAA2025082260940

- Difficulty date: August 22, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WEB IS CORRODED IN NUMEROUS PLACES. GROUNDED - YES. CORROSION REMOVED, ORIGINAL THICKNESS .045, MAT LOSS .0175, REMAINING THICKNESS .0275, AREA OUT OF LIMITS PER B737-900ER SRM 53-30-15-1A-1 REMOVED WEB AND INSTALLED IAW SRM 51-40-02 AND DWG 143A8122.
